# SDR UALA2010050401502

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,251 hours, 10,635 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Detached
- Location: Seat 1h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1H EMERGENCY LIGHT DETACHED. LIGHT UNSECURE.  REPLACED LIGHT, CHECKS GOOD.
